# SDR AALA201707279031

- Difficulty date: July 17, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5288024600201
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN LANDING GEAR DOOR FORWARD FITTING AT FRAME 42, STRINGER 36L.  REMOVED AND REPLACED FITTING ASSEMBLY PER SRM 51-72-11, DRAWING D52880165,  AND EA#271809.
